Smoothly symmetrizable hyperbolic systems of partial differential equations.
Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 262-275
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homogeneous, variable coefficients, Cauchy initial value problem, well posed, smooth initial data, compact support, symmetric, smooth symmetrizers
@article{MS2_1987__61_2_186100,
author = {Dale Clarke Hernquist},
title = {Smoothly symmetrizable hyperbolic systems of partial differential equations.},
journal = {Mathematica Scandinavica},
pages = {262--275},
year = {1987},
volume = {61},
number = {2},
zbl = {0656.35080},
url = {http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186100/}
}
Dale Clarke Hernquist. Smoothly symmetrizable hyperbolic systems of partial differential equations.. Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 262-275. http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186100/